# SDR 97FDEA00643

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163328
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0249 001 RIGHT WING O/B MIDFLAP T/E WEDGE HAS TWO AREAS OF DELAMINATION ON UPPER SKIN.  REMOVED DAMAGE 9 BY 3.5 OVERLAYED WITH RESIN IMPREGNATED FIBERGLASS VACUUM BAGGED.  SANDED, SEALED, PRIMED AND PAINTED R/W O/B MIDFLAP IAW FED-EX SRM 51-40-06.
